MathSciNet Relay Station
MathSciNet bibliographic data
MR2661988 35A35 (35C05)
Bekir, Ahmet; Cevikel, Adem C. New solitons and periodic solutions for nonlinear physical models in mathematical physics. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 3275–3285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement